Local properties of mappings via selections
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
48 0
SM ISO690:2012
CHOBAN, Mitrofan; MIHAYLOVA, Ekaterina. Local properties of mappings via selections. In: Comptes Rendus de L'Academie Bulgare des Sciences. 2021, nr. 1(74), pp. 3-11. ISSN 1310-1331.
10.7546/CRABS.2021.01.01
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Comptes Rendus de L'Academie Bulgare des Sciences
Numărul 1(74) / 2021 / ISSN 1310-1331

Local properties of mappings via selections


DOI: 10.7546/CRABS.2021.01.01
Pag. 3-11

Choban Mitrofan1, Mihaylova Ekaterina2
 
1 Moldova Tiraspol State University,
2 University of Architecture, Civil Engineering and Geodesy
 
Disponibil în IBN: 8 aprilie 2021


Rezumat

Using some methods from the works of Michael [9–11], Dobrowolski and van Mill [6] and of one of the authors [1–4], a few new results about existence of the selections with conditions of continuity are obtained. 

Cuvinte-cheie
linear space, selection, set-valued mapping